# SDR UALA2012100805701

- Difficulty date: October 5, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,243 hours, 12,215 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 16
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK RIGHT OFF WING SLIDE OP.  ACCOMPLISH OPERATIONAL CHECK OF THE RIGHT OFF WING ESCAPE SLIDE, PCN 649-9124 MR25722, PER MM.  SLIDE DID NOT DEPLOY PROPERLY.
